# SDR ASMF201203003

- Difficulty date: March 17, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N520AM
- Make and model: Boeing 737-81Q
- Aircraft serial: 29052
- Aircraft time: 34,684 hours, 11,937 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Deflated
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, THE LT NOSE WHEEL WAS FLAT.  REPLACED IAW MM 32-45-21.  AS A PRECAUTIONARY ACTION, THE RT NOSE WHEEL WAS REPLACED IAW MM 32-45-21, ALL CORRECT.
